# SDR SWIA201332772

- Difficulty date: February 9, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 35,015 hours, 49,047 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR IN LAV WENT OFF.  NO SIGNS OF SMOKE.  (FLT 5315)  NO SIGNS OF SMOKE OR SMELL, COULD NOT DUPLICATE, REPLACED LAV SMOKE DETECTOR BATTERY AS A PRECAUTION IAW AMM.
